(3.228.10.64)
Users online: 1216    [ij] [ij] [ij] 
Email id
 

Research Journal of Science and Technology
Year : 2019, Volume : 11, Issue : 3
First page : ( 186) Last page : ( 200)
Print ISSN : 0975-4393. Online ISSN : 2349-2988.
Article DOI : 10.5958/2349-2988.2019.00029.9

Application of Krasnoselskii Theorem for Multivalued Operators

Dr. Kumar Ch. Shashi1,*, Dr. Reddy B. Rami2, Dr. Kumar N. Phani3

1Vignan Institute of Technology & Science, Deshmukhi, India-508284

2Hindu College, Guntur, India-522033

3Vignan Institute of Technology & Science, Deshmukhi, India-508224

*Corresponding Author E-mail skch17@gmail.com

Online published on 31 December, 2019.

Abstract

The purpose of this paper is to present some existence results of Krasnoselskii type in generalized Banach spaces for multivalued operators. We provide also an application to a Fredholm-Volterra type integral inclusions system and gives an example in support of our main result. 47H10, 54H25, 34B15 fixed point, generalized contraction multivalued operator, integral inclusion, Krasnoselskii's theorem.

Top

Keywords

Krasnoselskii Theorem, Fredholm-Volterra.

Top

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
450,979,220 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.